# SDR UALA2012100905731

- Difficulty date: October 8, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 46,007 hours, 33,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT, AFT FRAME CRACKED IN TWO PLACES AT I/B UPPER CORNER OF LOWER STOP FITTING.  ONE CRACK IS ON AFT SIDE OF FRAME IN RADIUS AND THE OTHER ON FWD SIDE OF FRAME.  HFEC. (N-R 12161-1400-0001) ACCOMPLISHED FILLER AND ANGLE REPAIR PER MM.
